Rocky Mountain Journal of Mathematics

Random sets and confidence procedures

William A. Barnett

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 3 (1979), 453-462.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129192

Digital Object Identifier
doi:10.1216/RMJ-1979-9-3-453

Mathematical Reviews number (MathSciNet)
MR528744

Zentralblatt MATH identifier
0419.62033

Subjects
Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]
Secondary: 62F25: Tolerance and confidence regions 54A05: Topological spaces and generalizations (closure spaces, etc.)

Keywords
neighborhood system topology confidence procedures random sets.

Citation

Barnett, William A. Random sets and confidence procedures. Rocky Mountain J. Math. 9 (1979), no. 3, 453--462. doi:10.1216/RMJ-1979-9-3-453. https://projecteuclid.org/euclid.rmjm/1250129192


Export citation